Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/8364
Title: К вопросу обоснования способа наименьших квадратов
Authors: Нуварьев, В. С.
Issue Date: 1946
Publisher: Томский политехнический университет
Citation: Нуварьев В. С. К вопросу обоснования способа наименьших квадратов / В. С. Нуварьев // Известия Томского политехнического института [Известия ТПИ]. — 1946. — Т. 62, вып. 2. — [С. 201-212].
URI: http://earchive.tpu.ru/handle/11683/8364
Appears in Collections:Известия ТПУ

Files in This Item:
File Description SizeFormat 
bulletin_tpu-1944-1946-v62-29.pdf641,94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.